Jump to content
CrazyBoards.org

Seroquel 200mg at night makes it hard to wake up


Recommended Posts

Hello all,

I have been taking 200mg of Seroquel at night and have really had a hard time waking up. I sleep great, but then don't want to wake. Took it last night and did not get up until 11.30 this morn which did not make my wife too happy. I have tried taking it earlier, like 9 but still have a hard time getting up. I am thinking about taking it at 7pm tonight to see what happens. Will this wear off over time? Anyone else experience this?

Thanks

Link to comment
Share on other sites

What are you taking it for? I assume something other than sleep. Have you thought about switching to extended release? Also, how long have you been on it? the sedation tends to wear off with time.

Taking it earlier helps sometimes too. I take mine around 8 pm and that seems to help a bit with the hangover.

Link to comment
Share on other sites

I take 300 mgs, and I find ER makes me less sleepy. I have to TIME when i take it. And I set three alarms. If i take it after 10:30 I am toast. I sleep and sleep. Try 8 or 9 or even 7. It took some time to get used to Seroquel but now I like it a lot. It helps with racing thoughts and anxiety, and dark ugly thoughts.

Link to comment
Share on other sites

I have been taking it for 4 months now. I missed my meds for a couple of days due to travelling for a funeral. I take it for BPII. Got switched diagnosis from depression 4 months ago when I was hospitalized with Suicidal thoughts. The Seroquel seems to work a bit to help with depression (the Dr. thought that Lexapro was causing mania... I just feel like this morning it was sooo hard to wake up and I did not expect that...

Link to comment
Share on other sites

I found I had to take it 12-13 hours before I wanted to wake up, But as my dose increased to around 5-600mg, It was no longer anywhere near as sedating and the issues stopped.

Link to comment
Share on other sites

I took a stimulant to help wake up. ER helped though, I didn't have to take the stimulant as much. Taking it earlier in the evening would make me so dizzy I'd not be able to move around, but I seem to have been usual in that.

Link to comment
Share on other sites

- What kind of stimulant? ER?

I took a stimulant to help wake up. ER helped though, I didn't have to take the stimulant as much. Taking it earlier in the evening would make me so dizzy I'd not be able to move around, but I seem to have been usual in that.

Link to comment
Share on other sites

I think ER means extended release. Like Seroquel XR.

Anyway, it gets easier to wake after you've been on it a while. I am waking alert and I've been taking it for a few months now. At first I was sleeping all morning too but now it's alright. If I don't need to get up I still sleep late, though.

Link to comment
Share on other sites

My pdoc gave me Modafinal (Provigil), but that was after years of being sedated and going off it a couple of times. But if the sedation doesn't go away and it works for you otherwise it's worth considering.

And yup, ER=extended release.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...